# SDR QXEA2018042500160

- Difficulty date: April 24, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 39,172 hours, 40,950 cycles
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Generator
- Part number: 11521063
- Part serial: 115210600619
- Condition: Inoperative
- Location: Nr 1
- Part time: 20,913 hours, 22,181 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 DC GENERATOR CAUTION LIGHT ILLUMINATED IN FLIGHT. E/A CHECKLIST COMPLETED & DC GENERATOR WOULD NOT RESET IAW THE CHECKLIST.  THE DC GENERATOR INOPERATIVE.  REMOVED FROM SERVICE. REMOVED AND REPLACED THE NR 1 DC GENERATOR.  OPS TESTED GOOD IAW AMM 24-31-00-710-802.  RETURNED TO SERVICE.
